Hi I have had 4 b12 injections in the last month but it has now been changed from weekly to once every 3 months . As I haven't had one in the last 13 days iv started to feel the symptoms coming back . Fatigue weakness twitching muscles ( thumb) yest ! Low mood . Buzzing in body . My questions are ? What can I say to my surgery as I cannot get an app until next week re this so may have to leave a message with a v difficult receptionist who doesn't like me taking control of my own health . I got bloods done a week ago and still do not know results . And won't be given them until I see gp and even that will be difficult . So was thinking of asking her to ask my go to have a look at my b12 and folate results to see if they've improved after the 4 injections . I suppose I am hoping it has but at the same time if they haven't why have they not contacted me re getting more injections and still leaving me to wait another 3 months for next one . My other question is if I cannot get any help from receptionist or come off the phone feeling deflated as I usually do as I am trying to be proactive ! What do I need to take to combat symptoms for 3 months . Or should I do a private test myself as I do need to send off for vit d test as they def will not do that . Sorry if iv confused you I just want to get well and will take whatever I need . It would be so much more helpful to get results then I could go from there !
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.